ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О некоторых задачах для одного модельного слабо гиперболического уравнения

Агабабян, Л. Ш. and Нерсесян, А. Б. (1981) О некоторых задачах для одного модельного слабо гиперболического уравнения. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 16 (5). pp. 397-407. ISSN 00002-3043

[img]
Preview
PDF
Download (1518Kb) | Preview
    Item Type: Article
    Additional Information: Մի մոդելային թույլ հիպերբոլական հավասարման համար որոշ խնդիրների մասին։ Some problems for one model weakly hyperbolic equation.
    Uncontrolled Keywords: Աղաբաբյան Լ. Շ., Ներսիսյան Հ. Բ., Agababian L. Sh., Nerssesian A. B.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 14 Feb 2013 14:35
    Last Modified: 20 Feb 2013 10:36
    URI: http://mathematics.asj-oa.am/id/eprint/1578

    Actions (login required)

    View Item